Dr. Rebecca Manno of the Johns Hopkins Arthritis Center discusses exercise, joint damage and flares in arthritis patients.
Pam shares some thoughts on working with the team at the Arthritis Center and the importance of research to her and others.
One of the biggest questions we hear from our patients relates to the side effects of their medications. Here are some common side effects that you should know about with biologic medications.
Dr. Rebecca Manno, Director of the Johns Hopkins Rheumatology Exercise Center answers the question; “My doctor told me to lose weight but I can’t exercise because my knees hurt, what can I do?”
Key Points Sjögren’s syndrome can cause inflammation damaging the glands that secrete fluids such as salivary glands. This can lead to cavities through the mouth, severe oral dryness, difficulty eating, and even tooth loss Arthritis can affect the temporomandibular joint (TMJ) that opens and closes the mouth sometimes making it painful to open and close […]